Alert archive / Alabama / Wind Advisories in 2025

Wind Advisory 6, NWS Mobile, AL

April 2, 20257 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this wind advisory at Apr 2, 2025, 2:37 AM CDT for 7 counties in Alabama; 5 counties in Mississippi. It took effect at Apr 2, 2025, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2025, 2:37 AM CDT (07:37 UTC)
In effect from
Apr 2, 2025, 10:00 AM CDT
Expired
Apr 2, 2025, 9:00 PM CDT
In force
11 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Choctaw County, AL, Clarke County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 70 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 7.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1969 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1969 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

661 
WWUS74 KMOB 020737
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
237 AM CDT Wed Apr 2 2025

ALZ261>266-021615-
/O.NEW.KMOB.WI.Y.0006.250402T1500Z-250404T0000Z/
/O.CON.KMOB.FG.Y.0014.000000T0000Z-250402T1400Z/
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Mobile Coastal-Baldwin Coastal-
Including the cities of Bayou La Batre, Daphne, Mobile, Gulf
Shores, Orange Beach, Theodore, Prichard, Fort Morgan,
Citronelle, Stockton, Fairhope, Dauphin Island, Grand Bay, Foley,
Saraland, Bay Minette, and Spanish Fort
237 AM CDT Wed Apr 2 2025

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS 
MORNING...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT 
THURSDAY...

* WHAT...For the Dense Fog Advisory, visibility one quarter mile or 
  less in dense fog. For the Wind Advisory, southeast winds up to 20 
  mph with gusts up to 40 mph expected.

* WHERE...Baldwin Central, Baldwin Coastal, Baldwin Inland, Mobile 
  Central, Mobile Coastal, and Mobile Inland Counties.

* WHEN...For the Dense Fog Advisory, until 9 AM CDT this morning. 
  For the Wind Advisory, from 10 AM this morning to 7 PM CDT 
  Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Low 
  visibility could make driving conditions hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

ALZ051>055-MSZ067-075-076-078-079-021615-
/O.NEW.KMOB.WI.Y.0006.250402T1500Z-250404T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Wayne-Perry-Greene-Stone-
George-
Including the cities of Silas, Homewood, Waynesboro, Grove Hill,
Lucedale, Wiggins, Butler, New Augusta, Richton, Monroeville,
Beaumont, Lisman, Chatom, Millry, Jackson, Leakesville, Pine
Hill, Thomasville, Camden, and McLain
237 AM CDT Wed Apr 2 2025

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT 
THURSDAY...

* WHAT...South winds up to 20 mph with gusts up to 40 mph expected.

* WHERE...In Alabama, Monroe, Wilcox, Choctaw, Clarke, and 
  Washington Counties. In Mississippi, George, Greene, Perry, Stone, 
  and Wayne Counties.

* WHEN...From 10 AM this morning to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

FLZ201>206-021400-
/O.CON.KMOB.FG.Y.0014.000000T0000Z-250402T1400Z/
Escambia Inland-Escambia Coastal-Santa Rosa Inland-Santa Rosa
Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Perdido Bay, Gulf Breeze, Navarre, Fort
Walton Beach, Fort Pickens, Niceville, Milton, Bagdad, Crestview,
Pensacola Beach, Wright, Ensley, Walnut Hill, Jay, Century,
Seminole, Eglin AFB, Pensacola, Molino, Beulah, Valparaiso, and
Destin
237 AM CDT Wed Apr 2 2025

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS 
MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Escambia Coastal, Escambia Inland, Okaloosa Coastal, 
  Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland 
  Counties.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Low visibility could make driving conditions hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$
3 follow-up statements
485 
WWUS74 KMOB 020933
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
433 AM CDT Wed Apr 2 2025

ALZ261>266-021745-
/O.EXT.KMOB.WI.Y.0006.250402T1500Z-250403T0000Z/
/O.CON.KMOB.FG.Y.0014.000000T0000Z-250402T1400Z/
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Mobile Coastal-Baldwin Coastal-
Including the cities of Bayou La Batre, Daphne, Mobile, Gulf
Shores, Orange Beach, Theodore, Prichard, Fort Morgan,
Citronelle, Stockton, Fairhope, Dauphin Island, Grand Bay, Foley,
Saraland, Bay Minette, and Spanish Fort
433 AM CDT Wed Apr 2 2025

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS 
MORNING...
...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT 
THIS EVENING...

* WHAT...For the Dense Fog Advisory, visibility one quarter mile or 
  less in dense fog. For the Wind Advisory, southeast winds up to 20 
  mph with gusts up to 40 mph expected.

* WHERE...Baldwin Central, Baldwin Coastal, Baldwin Inland, Mobile 
  Central, Mobile Coastal, and Mobile Inland Counties.

* WHEN...For the Dense Fog Advisory, until 9 AM CDT this morning. 
  For the Wind Advisory, from 10 AM this morning to 7 PM CDT this 
  evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Low 
  visibility could make driving conditions hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

ALZ051>055-MSZ067-075-076-078-079-021745-
/O.EXT.KMOB.WI.Y.0006.250402T1500Z-250403T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Wayne-Perry-Greene-Stone-
George-
Including the cities of Silas, Homewood, Waynesboro, Grove Hill,
Lucedale, Wiggins, Butler, New Augusta, Richton, Monroeville,
Beaumont, Lisman, Chatom, Millry, Jackson, Leakesville, Pine
Hill, Thomasville, Camden, and McLain
433 AM CDT Wed Apr 2 2025

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT 
THIS EVENING...

* WHAT...South winds up to 20 mph with gusts up to 40 mph expected.

* WHERE...In Alabama, Monroe, Wilcox, Choctaw, Clarke, and 
  Washington Counties. In Mississippi, George, Greene, Perry, Stone, 
  and Wayne Counties.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

FLZ201>206-021400-
/O.CON.KMOB.FG.Y.0014.000000T0000Z-250402T1400Z/
Escambia Inland-Escambia Coastal-Santa Rosa Inland-Santa Rosa
Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Perdido Bay, Gulf Breeze, Navarre, Fort
Walton Beach, Fort Pickens, Niceville, Milton, Bagdad, Crestview,
Pensacola Beach, Wright, Ensley, Walnut Hill, Jay, Century,
Seminole, Eglin AFB, Pensacola, Molino, Beulah, Valparaiso, and
Destin
433 AM CDT Wed Apr 2 2025

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS 
MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Escambia Coastal, Escambia Inland, Okaloosa Coastal, 
  Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland 
  Counties.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Low visibility could make driving conditions hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$
254 
WWUS74 KMOB 021646
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1146 AM CDT Wed Apr 2 2025

ALZ051>055-261>266-MSZ067-075-076-078-079-030000-
/O.CON.KMOB.WI.Y.0006.000000T0000Z-250403T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Mobile Inland-Baldwin
Inland-Mobile Central-Baldwin Central-Mobile Coastal-Baldwin
Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Beaumont, Lucedale, Foley, Camden, Pine
Hill, Butler, Saraland, Homewood, Waynesboro, Citronelle,
Theodore, New Augusta, Millry, Grand Bay, McLain, Leakesville,
Orange Beach, Lisman, Silas, Fort Morgan, Bayou La Batre, Dauphin
Island, Monroeville, Richton, Fairhope, Grove Hill, Wiggins,
Prichard, Jackson, Thomasville, Mobile, Spanish Fort, Stockton,
Daphne, Bay Minette, Gulf Shores, and Chatom
1146 AM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of south central and southwest Alabama and 
  southeast Mississippi.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
422 
WWUS74 KMOB 022354
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
654 PM CDT Wed Apr 2 2025

ALZ051>055-261>266-MSZ067-075-076-078-079-030200-
/O.EXT.KMOB.WI.Y.0006.000000T0000Z-250403T0200Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Mobile Inland-Baldwin
Inland-Mobile Central-Baldwin Central-Mobile Coastal-Baldwin
Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Thomasville, Saraland, Bayou La Batre,
Silas, Grove Hill, Orange Beach, McLain, Camden, Homewood, Fort
Morgan, Lisman, Foley, Stockton, Theodore, Citronelle, Wiggins,
Prichard, Dauphin Island, Lucedale, Chatom, Butler, Gulf Shores,
New Augusta, Beaumont, Daphne, Pine Hill, Spanish Fort,
Waynesboro, Richton, Bay Minette, Leakesville, Jackson, Grand
Bay, Millry, Mobile, Monroeville, and Fairhope
654 PM CDT Wed Apr 2 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...South winds around 15 mph with gusts up to 30 mph.

* WHERE...Portions of south central and southwest Alabama and 
  southeast Mississippi.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Apr 2, 12:14 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 2, 12:14 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1214 AM CDT Wed Apr 2 2025

...New Aviation...

.DISCUSSION...
Issued at 338 PM CDT Tue Apr 1 2025

Looking at a fairly dry week as a rather large ridge setup over
the western Atlantic and gradually noses into the southeastern US.
This pattern will likely stay in place for the entirety of the
work week. Deep southwesterly flow between the western periphery
of the ridge and a rather deep upper trough over the western US
will persist over the area allowing for deep gulf moisture to
surge northward. The only rain chances through Friday will likely
occur in the form of a few isolated showers across southeastern
Mississippi Wednesday and Thursday afternoons. These showers will
likely be in response to a couple of shortwaves progressing well
off to our northwest on those days. Heading into the weekend, the
pattern should finally breakdown as a stronger upper trough
finally moves eastward and the upper ridge breaks down. This will
likely bring a round of showers and thunderstorms along the
approaching cold front on Sunday. Looking at some of the analog
guidance and machine learning guidance, we will likely have to at
least keep an eye on this period for a potential severe risk.
However, given timing uncertainties and overall progression of the
system it will be something we keep an eye on for the coming
days.

Given the rather strong subsidence in place from the upper ridge
and the deep southwesterly flow, expect the next few days to be
the first real taste of late spring to early summer. Highs will
likely sit in the mid to upper 80s and would not be surprised if
a few locations flirt with the first 90 degree day of the year.
Dewpoints will also be up with increased moisture across the area
leading to warm lows and a rather sticky feeling. Good news is
that behind this weekends cold front there appears to be a
temporary cool down.

Coastal Hazards...Given the strong southeasterly flow at the
surface persisting for several days, some coastal hazards will be
expected. The biggest concern will be with the potential for rip
currents across all area beaches. Have noticed that with the
stronger winds tomorrow that some guidance is hinting at us
flirting with coastal flood advisory criteria. Confidence in this
is low; however, if we see any uptrend then a coastal flood
advisory may be needed for Mobile Bay as some water could splash
over the usual trouble spots along the causeway. We will also have
to monitor the midweek period as a larger swell packet moves in
which could be enough for a high surf advisory. Like the coastal
flooding confidence on this is low as of now. BB-8

&&

.AVIATION...
(06Z TAFS)
Issued at 1214 AM CDT Wed Apr 2 2025

VLIFR conditions develop across the coastal counties overnight
then improve to IFR/MVFR by mid Wednesday morning. IFR conditions
are expected to develop over interior areas tonight then improve
to MVFR/VFR conditions Wednesday morning. Southeasterly winds 5-10
knots increase to 15-20 knots on Wednesday. /29

&&

.MARINE...
Issued at 338 PM CDT Tue Apr 1 2025

Light to moderate southeasterly flow will increase to moderate to
occasionally strong tonight. Strong southeasterly flow will
persist on Wednesday leading to a Small Craft Advisory being
issued for parts of the marine waters. Although winds are expected
to relax by the end of the week, seas may remain elevated enough
to where small craft conditions could continue towards the
weekend. Our next chance for rain will come Sunday as a cold front
approaches from the northwest. BB-8

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      70  83  70  81  69  82  67  78 /   0  10   0  10   0  10  30  80
Pensacola   70  78  70  78  70  78  71  77 /   0   0   0   0   0   0  10  70
Destin      70  78  70  78  70  78  71  77 /   0   0   0   0   0   0  10  60
Evergreen   67  85  66  86  64  86  66  78 /   0  10   0   0   0  10  20  80
Waynesboro  69  87  69  86  68  86  65  73 /   0  10   0  20   0  30  60  80
Camden      67  86  67  87  65  87  66  75 /   0  10   0   0   0  10  30  90
Crestview   66  83  65  84  64  83  66  80 /   0   0   0   0   0   0  10  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Dense Fog Advisory until 9 AM CDT this morning for ALZ261>266.

     High Rip Current Risk from 7 AM CDT this morning through
     Saturday evening for ALZ265-266.

FL...Dense Fog Advisory until 9 AM CDT this morning for FLZ201>206.

     High Rip Current Risk from 7 AM CDT this morning through
     Saturday evening for FLZ202-204-206.

MS...None.
GM...Dense Fog Advisory until 9 AM CDT this morning for GMZ630>636-
     650-655.

     Small Craft Advisory from 6 AM this morning to 1 PM CDT Thursday
     for GMZ650-670.

&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:53 PM CDTDense Fog AdvisoryMOBBaldwin, Mobile12 hr
Apr 1, 9:02 PM CDTMarine Dense Fog AdvisoryMOB12 hr
Apr 2, 3:28 AM CDTCoastal Flood AdvisoryMOBBaldwin, Mobile15 hr
Apr 2, 1:55 PM CDTHigh Surf AdvisoryMOBBaldwin, Mobile5 days

Nearby

Wind Advisories in Alabama, 2025Wind Advisories in Mississippi, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.